# SDR CALA0000306

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1136 - 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED IN AFT CARGO BAY AT STA 1136-1155, LONGERON 29L.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
